# SDR IPXA2025011626521

- Difficulty date: January 16, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N356UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37869
- Aircraft time: 27,907 hours, 10,363 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587685
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN - FND M/D CGO FLOOR PANEL BROKEN AT STA 890, RBL 3 P/N:145T5876-85 (REPAIR).  REQUEST PERFORM MAIN DECK CARGO FLOOR PANEL OK TO INSTALL CHECK. P/N:145T5876-85.   THIS REPAIR IS CONSIDERED MAJOR PER GMM 05.04.01.02 CLASSIFICATION OF REPAIRS. REPAIR PER SREO-9693..
